Advertisement

Children's cough syrup recalled over dosage concerns

NBC News
Updated: June 19, 2020 08:22 PM
Created: June 19, 2020 12:39 PM

GSK Consumer Healthcare is voluntarily recalling two lots of children's cough syrup.

The recall affects Children's Robitussin Honey Cough and Chest Congestion and Children's Dimetapp Cold and Cough medicines.

Advertisement

The Food and Drug Administration says the medicine is being recalled over a possible overdose risk because the included dosing cups are not marked properly.

If you have the recalled cough syrup, stop using it immediately and contact your physician or healthcare provider if you've experienced any problems.


Copyright 2020 - WNYT-TV, LLC A Hubbard Broadcasting Company

Comment on Facebook
Advertisement
Advertisement
Advertisement
Judge denies motion to dismiss lawsuit against St. Clare's Corporation

Biden, Gates, other Twitter accounts hacked in Bitcoin scam

Saratoga businesses adapt to welcome fans who can't go to track

Nursing homes can resume visitors Wednesday

RPI researchers looking into common drug as possible coronavirus treatment

Advertisement